Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Oscillation for a second-order neutral differential equation with impulses

Full text
Author(s):
Bonotto, E. M. [1] ; Gimenes, L. P. [2] ; Federson, M. [3]
Total Authors: 3
Affiliation:
[1] Univ Sao Paulo, Fac Filosofia Ciencias & Letras Ribeirao Preto, BR-14040901 Ribeirao Preto, SP - Brazil
[2] Univ Estadual Maringa, Dept Matemat, BR-87020900 Maringa, Parana - Brazil
[3] Univ Sao Paulo, Inst Ciencias Matemat & Comp, BR-13560970 Sao Carlos, SP - Brazil
Total Affiliations: 3
Document type: Journal article
Source: Applied Mathematics and Computation; v. 215, n. 1, p. 1-15, SEP 1 2009.
Web of Science Citations: 7
Abstract

We consider a certain type of second-order neutral delay differential systems and we establish two results concerning the oscillation of solutions after the system undergoes controlled abrupt perturbations (called impulses). As a matter of fact, some particular non-impulsive cases of the system are oscillatory already. Thus, we are interested in finding adequate impulse controls under which our system remains oscillatory. (C) 2009 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 08/02879-1 - Functional differential equations with delay and impulses
Grantee:Márcia Cristina Anderson Braz Federson
Support type: Regular Research Grants